# SDR 2006UALA01268

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 51,814 hours, 28,795 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN HAS 1.5 INCH CRACK, 2 INCHES FWD OF AFT EDGE AND 63 INCHES FROM INBD END.  [06-27-07]   MAJOR REPAIR: INSTALLED EXTERNAL SKIN DOUBLER REPAIR.
